Nonnegative definiteness of the sample autocovariance function

A. Ian McLeod, Carlos Jiménez

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Various textbooks on time series analysis assert that the usual version of the sample autocovariance function (1) is nonnegative definite. Two simple proofs of this result are presented.

Original languageEnglish
Pages (from-to)297-298
Number of pages2
JournalAmerican Statistician
Volume38
Issue number4
DOIs
StatePublished - Nov 1984
Externally publishedYes

Keywords

  • Autocovariance function
  • Time domain

Fingerprint

Dive into the research topics of 'Nonnegative definiteness of the sample autocovariance function'. Together they form a unique fingerprint.

Cite this